# SDR GAIA05005OP

- Difficulty date: February 15, 2005
- Submitted: March 3, 2005
- Operation: Air carrier
- Aircraft: N858AA
- Make and model: Boeing 727223
- Aircraft serial: 21085
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 1U1110
- Condition: Leaking
- Location: L/E Flap
- Stage of operation: TO
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

FLT 544 - FWA-DTW - DURING TAKEOFF THE 'A' SYSTEM HYDRAULIC FLUID QUANTITY DECREASED AND BOTH A-PUMP LOW PRESSURE LIGHTS ILLUMINATED.  THE AIRCRAFT RETURNED TO FWA AND AN UNEVENTFUL LANDING WAS MADE.  REMOVED AND REPLACED NR 2 LEADING EDGE FLAP ACTUATOR AND NR 1 AND NR 2 A-SYSTEM HYDRAULIC PUMPS.  OPS CHECK AND LEAK CHECK GOOD.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
